# SDR IPXA2020072458168

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711236520000
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 40 FITTING HOLE HAS CRACK INDICATION AT 4 O'CLOCK.COMPLIED WITH EO#A300-5710-64579-D
